# SDR 05FDEA00882

- Difficulty date: April 6, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727-200
- Aircraft serial: 22036
- Aircraft time: 40,334 hours, 25,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXMACH7248
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT SEAT TRACK FS 1110 - 1130, BL 0, HAS DAMAGED AREAS.  REMOVED DAMAGED AREA ON SEAT TRACK IAW SRM 53-10-1 FIG 3 DETAIL 6.  RE-EVALUATED AREA FOUND TO BE OUT OF LIMIT IAW SRM 53-10-1 FIG 3 DETAIL 6.  REMOVED FASTENER ON   LOWER LEG OF SEAT TRACK BL 0, FS 1110-1130 IAW SRM 51-30-2.  REMOVED REMAINING FASTENERS AND CUT SEAT TRACK IAW SRM 53-10-5 FIG 1.  FABRICATED SEAT TRACK REPAIR SECTION IAW SRM 53-10-5 FIG 1.  LOCATED AND DRILLED REPAIR PARTS IAW SRM 51-30-5.  INSTALLED SEAT TRACK SECTION IAW SRM 51-30-2 AND SRM 53-10-5 FIG 1.
